Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 347, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 11, 2006, 3:38 AM CDT for Saint Charles County, Warren County, Missouri. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2006, 3:38 AM CDT (08:38 UTC)
- Expired
- Jun 11, 2006, 4:31 AM CDT
- In force
- 53 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 16 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 110838
SVRLSX
MOC183-219-110930-
/O.NEW.KLSX.SV.W.0347.060611T0838Z-060611T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
338 AM CDT SUN JUN 11 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
EASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 430 AM CDT
* AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTH OF MARTHASVILLE...OR ABOUT 9 MILES
SOUTH OF WRIGHT CITY...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW MELLE...
DEFIANCE...
DARDENNE PRAIRIE...
WELDON SPRING...
COTTLEVILLE...
HARVESTER...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3885 9117 3862 9114 3856 9092 3863 9071
3868 9066 3871 9056 3887 9060
$$
GKS2 follow-up statements
000
WWUS53 KLSX 110855
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 AM CDT SUN JUN 11 2006
MOC183-219-110930-
/O.CON.KLSX.SV.W.0347.000000T0000Z-060611T0930Z/
ST. CHARLES MO-WARREN MO-
354 AM CDT SUN JUN 11 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR EASTERN WARREN AND ST. CHARLES COUNTIES...
AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL 5
MILES NORTH OF DUTZOW...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...NEW
MELLE...AUGUSTA...MATSON...WELDON SPRING AND DEFIANCE.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3885 9117 3862 9114 3856 9092 3863 9071
3868 9066 3871 9056 3887 9060
$$
GKS000
WWUS53 KLSX 110931
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 AM CDT SUN JUN 11 2006
MOC183-219-110939-
/O.CAN.KLSX.SV.W.0347.000000T0000Z-060611T0930Z/
ST. CHARLES MO-WARREN MO-
429 AM CDT SUN JUN 11 2006
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN AND ST.
CHARLES COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE. ALTHOUGH THE IMMEDIATE THREAT OF SEVERE
WEATHER APPEARS TO BE OVER...MORE THUNDERSTORMS CAN BE EXPECTED OVER
THE AREA. THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL...FREQUENT
LIGHTNING AND POSSIBLY PEA SIZE HAIL.
LAT...LON 3885 9117 3862 9114 3856 9092 3863 9071
3868 9066 3871 9056 3887 9060
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:34 AM CDT, 4 minutes earlier.
Area forecast discussion, Jun 11, 3:34 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT SUN JUN 11 2006
.DISCUSSION...
QUICK DISCUSSION THIS MORNING DUE TO ACTIVE WEATHER. LOW LEVEL JET
IS VEERING OVERHEAD AT THIS TIME. THIS IS HAVING THE EFFECT OF
DROPPING THE CONVECTION SOUTHWARD OUT OUT OF NORTHEAST MISSOURI INTO
EAST CENTRAL AND CENTRAL MISSOURI. FEEL SEVERE THREAT IS SOMEWHAT
LIMITED FOR NOW...BUT HEAVY RAIN THREAT CERTAINLY CONTINUES. HAVE
ALREADY EXTENDED THE FLASH FLOOD WATCH TIL 10 AM TO COVER THIS. NOT
ENTIRELY CERTAIN WHAT WILL HAPPEN WITH CONVECTION LATER ON AS THE
LOW LEVEL JET WEAKENS AND CONTINUES TO VEER AFTER 7 AM. BUT...THERE IS
A LOT OF WATER IN THE AIR OVER NORTHWEST MISSOURI THAT IS HEADED
THIS WAY...SO IVE KEPT HIGH POPS IN THE FORECAST FOR TODAY.
FRONT SHOULD FINALLY PUSH SOUTH OF THE AREA TONIGHT BUT THERE COULD
BE SOME CONVECTION ACROSS THE OZARKS ON MONDAY IF THE FRONT WAVES
BACK TO THE NORTH A BIT...SO HAVE INCLUDED SOME SLIGHT CHANCES
ACROSS SOUTHEASTERN PORTIONS OF THE AREA WHICH WILL BE CLOSEST TO
THE INSTABILITY.
REMAINDER OF DAYS 2 AND 3 LOOKS COOL AND QUIET. MOS TEMPERATURE
GUIDANCE LOOKS REASONABLE SO HAVE FOLLOWED IT PRETTY CLOSELY.
CARNEY
&&
.AVIATION...
FOR THE 06Z TAFS...AT THIS POINT THE MAIN FOCUS IS JUST THE NEXT
4-8 HRS AND ALOT OF UNCERTAINTY EXISTS BEYOND THAT. AFTER A LULL
OVR WRN MO FOR SVRL HRS...THE LLJ APPEARS TO HAVE RAMPED UP AND
INTENSE CONVECTION HAS BLOSSOMED FM CNTRL MO INTO NW MO INTO SE
NEBRASKA. THIS ACTIVITY SHOULD MOVE ESE IMPACTING THE TAF SITES AT
KCOU AND KSTL/KSUS OVER THE NEXT 4-8HRS. AFTER THAT TIME I HAVE
JUST KEPT SOME SHOWERS IN ERN MO THINKING THE MAIN THRUST OF
CONVECTION WILL SLIDE SOUTH OF KSTL. LOW CLOUDS WHICH HAVE SPREAD
INTO NRN MO COURTESY OF ELY LOW LVL FLOW SHUD CONT TO DVLP AND
SPREAD SWD.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LINCOLN-
MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-
ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.
IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CALHOUN IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-ST.
CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 10, 3:03 PM CDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 303 PM CDT SAT JUN 10 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 303 PM CDT SAT JUN 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY DEVELOP THIS EVENING ALONG A STATIONARY BOUNDARY THAT IS ORIENTATED FROM WEST TO EAST ACROSS MISSOURI AND ILLINOIS. SEVERAL ROUNDS OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE GREATEST THREAT FROM THE SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO MOVE REPEATEDLY ALONG THE FRONTAL BOUNDARY WHICH WILL LIE PARALLEL TO INTERSTATE 70...LEADING TO AN ENHANCED THREAT OF FLASH FLOODING ACROSS CENTRAL AND EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY WITH HEAVY RAINFALL AND FLASH FLOODING POSSIBLE EARLY SUNDAY MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED SUNDAY AFTERNOON ALONG THE STATIONARY FRONT...WITH A SLIGHT RISK OF SOME OF THESE THUNDERSTORMS BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL SINK SOUTH OF THE REGION SUNDAY NIGHT...ENDING THE THREAT OF THUNDERSTORMS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE. CVKING
In the hours before
Local storm report, Jun 10, 11:23 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 PM CDT SAT JUN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E1.75 INCH BOONE MO PUBLIC
REPORTED ON THE EAST SIDE OF THE CITY.
&&
FGLASSLocal storm report, Jun 10, 11:40 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 PM CDT SAT JUN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 1 W MEXICO 39.17N 91.89W
06/10/2006 E0.75 INCH AUDRAIN MO LAW ENFORCEMENT
ALONG HIGHWAY 22.
1135 PM HAIL MEXICO 39.17N 91.87W
06/10/2006 E0.75 INCH AUDRAIN MO PUBLIC
&&
FGLASSLocal storm report, Jun 11, 12:04 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL MEXICO 39.17N 91.87W
06/10/2006 E1.00 INCH AUDRAIN MO TRAINED SPOTTER
&&
FGLASSLocal storm report, Jun 11, 2:16 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
216 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD 6 W KINGDOM CITY 38.95N 92.05W
06/11/2006 CALLAWAY MO LAW ENFORCEMENT
UP TO 2 FEET WATER ON HIGHWAY DD NEAR COUNTY ROAD 276.
&&
THOMASLocal storm report, Jun 11, 2:25 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM FLASH FLOOD 4 NW PARIS 39.52N 92.06W
06/11/2006 MONROE MO LAW ENFORCEMENT
HIGHWAY F CLOSED DUE TO FLOODING
0210 AM FLASH FLOOD GRANVILLE 39.56N 92.10W
06/11/2006 MONROE MO LAW ENFORCEMENT
STREETS FLOODED IN TOWN TO UNKNOWN DEPTH.
&&
THOMASLocal storm report, Jun 11, 3:32 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD MEXICO 39.17N 91.87W
06/11/2006 AUDRAIN MO PUBLIC
ROADS REPORTED CLOSED IN MEXICO. 3.5 INCHES RAIN SINCE
SATURDAY AFTERNOON.
0305 AM FLASH FLOOD COLUMBIA 38.95N 92.33W
06/11/2006 BOONE MO EMERGENCY MNGR
WATER 1 FOOT DEEP ON STREETS IN NW SIDE OF CITY.
&&
THOMASThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:01 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 59 min |
| Jun 10, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 49 min |
| Jun 10, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Warren | 61 min |
| Jun 10, 7:27 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 93 min |
| Jun 10, 7:30 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 50 min |
| Jun 10, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 53 min |
| Jun 10, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 62 min |
| Jun 10, 8:50 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 40 min |
| Jun 10, 9:50 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 26 min |
| Jun 10, 10:29 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 61 min |
| Jun 10, 11:19 PM CDT | Severe Thunderstorm Warning | LSX | Audrain | 41 min |
| Jun 10, 11:43 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 47 min |
| Jun 11, 12:05 AM CDT | Severe Thunderstorm Warning | LSX | Shelby | 70 min |
| Jun 11, 12:11 AM CDT | Severe Thunderstorm Warning | LSX | Callaway | 49 min |
| Jun 11, 12:12 AM CDT | Flash Flood Warning | LSX | Boone, Callaway | 6 hr |
| Jun 11, 1:04 AM CDT | Flash Flood Warning | LSX | Audrain, Monroe, Shelby | 6 hr |
| Jun 11, 1:17 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 43 min |
| Jun 11, 1:59 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 75 min |
| Jun 11, 3:32 AM CDT | Flash Flood Warning | LSX | Montgomery, Warren | 5 hr |
| Jun 11, 5:46 AM CDT | Flash Flood Warning | LSX | Boone, Callaway | 3 hr |
| Jun 11, 7:00 AM CDT | Flash Flood Warning | LSX | Audrain, Monroe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.